# SDR YENA2018121050840

- Difficulty date: December 5, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 2336
- Aircraft time: 56,360 hours, 20,220 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 2824, MEX-MCO. 15C & 19C WHITE SEAT MOUNTED EMERGENCY LT INOP ( FLOOR PROX EMERG ESCAPE PATH MARK SYS - INCANDESCENT LIGHTING SYS - NOT APPLICABLE TO (N703 AND UP) ); REPLACED HARNESS ASSY PER AMM 33-51-09.OPS CHK OK.MDDR CLEARED.MX4 UPDATED.PLACARD REMOVED.
